RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 105, 26 страниц (Mi sigma1187)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the Tracy–Widom$_\beta$ Distribution for $\beta=6$

Tamara Gravaab, Alexander Itsc, Andrei Kapaevd, Francesco Mezzadrib

a SISSA, via Bonomea 265, 34100, Trieste, Italy
b School of Mathematics, University of Bristol, Bristol, BS8 1SN, UK
c Department of Mathematical Sciences, Indiana University – Purdue University Indianapolis, Indianapolis, IN 46202-3216, USA
d Department of Mathematical Physics, St. Petersburg State University, St. Petersburg, Russia

Аннотация: We study the Tracy–Widom distribution function for Dyson's $\beta$-ensemble with $\beta = 6$. The starting point of our analysis is the recent work of I. Rumanov where he produces a Lax-pair representation for the Bloemendal–Virág equation. The latter is a linear PDE which describes the Tracy–Widom functions corresponding to general values of $\beta$. Using his Lax pair, Rumanov derives an explicit formula for the Tracy–Widom $\beta=6$ function in terms of the second Painlevé transcendent and the solution of an auxiliary ODE. Rumanov also shows that this formula allows him to derive formally the asymptotic expansion of the Tracy–Widom function. Our goal is to make Rumanov's approach and hence the asymptotic analysis it provides rigorous. In this paper, the first one in a sequel, we show that Rumanov's Lax-pair can be interpreted as a certain gauge transformation of the standard Lax pair for the second Painlevé equation. This gauge transformation though contains functional parameters which are defined via some auxiliary nonlinear ODE which is equivalent to the auxiliary ODE of Rumanov's formula. The gauge-interpretation of Rumanov's Lax-pair allows us to highlight the steps of the original Rumanov's method which needs rigorous justifications in order to make the method complete. We provide a rigorous justification of one of these steps. Namely, we prove that the Painlevé function involved in Rumanov's formula is indeed, as it has been suggested by Rumanov, the Hastings–McLeod solution of the second Painlevé equation. The key issue which we also discuss and which is still open is the question of integrability of the auxiliary ODE in Rumanov's formula. We note that this question is crucial for the rigorous asymptotic analysis of the Tracy–Widom function. We also notice that our work is a partial answer to one of the problems related to the $\beta$-ensembles formulated by Percy Deift during the June 2015 Montreal Conference on integrable systems.

Ключевые слова: $\beta$-ensamble; $\beta$-Tracy–Widom distribution; Painlevé II equation.

Финансовая поддержка Номер гранта
Leverhulme Trust VP2-2014-034
RF-2015-442
National Science Foundation DMS-1361856
Санкт-Петербургский государственный университет 11.38.215.2014
11.38.215.2014
Engineering and Physical Sciences Research Council EP/L010305/1
PRIN
A. Its and T. Grava acknowledge the support of the Leverhulme Trust visiting Professorship grant VP2-2014-034. A. Its acknowledges the support by the NSF grant DMS-1361856 and by the SPbGU grant N 11.38.215.2014. A. Kapaev acknowledges the support by the SPbGU grant N 11.38.215.2014. F. Mezzadri was partially supported by the EPSRC grant no. EP/L010305/1. T. Grava acknowledges the support by the Leverhulme Trust Research Fellowship RF-2015-442 from UK and PRIN Grant “Geometric and analytic theory of Hamiltonian systems in finite and infinite dimensions” of Italian Ministry of Universities and Researches.


DOI: https://doi.org/10.3842/SIGMA.2016.105

Полный текст: PDF файл (502 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/105/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1607.01351
Тип публикации: Статья
MSC: 30E20; 60B20; 34M50
Поступила: 4 июля 2016 г.; в окончательном варианте 25 октября 2016 г.; опубликована 1 ноября 2016 г.
Язык публикации: английский

Образец цитирования: Tamara Grava, Alexander Its, Andrei Kapaev, Francesco Mezzadri, “On the Tracy–Widom$_\beta$ Distribution for $\beta=6$”, SIGMA, 12 (2016), 105, 26 pp.

Цитирование в формате AMSBIB
\RBibitem{GraItsKap16}
\by Tamara~Grava, Alexander~Its, Andrei~Kapaev, Francesco~Mezzadri
\paper On the Tracy--Widom$_\beta$ Distribution for $\beta=6$
\jour SIGMA
\yr 2016
\vol 12
\papernumber 105
\totalpages 26
\mathnet{http://mi.mathnet.ru/sigma1187}
\crossref{https://doi.org/10.3842/SIGMA.2016.105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000388502300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84996483423}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1187
  • http://mi.mathnet.ru/rus/sigma/v12/p105

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Percy Deift, “Some Open Problems in Random Matrix Theory and the Theory of Integrable Systems. II”, SIGMA, 13 (2017), 016, 23 pp.  mathnet  crossref
    2. В. А. Павленко, Б. И. Сулейманов, “«Квантования» изомонодромной гамильтоновой системы $H^{\frac{7}{2}+1}$”, Уфимск. матем. журн., 9:4 (2017), 100–110  mathnet  elib; V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufa Math. J., 9:4 (2017), 97–107  crossref  isi
    3. В. А. Павленко, Б. И. Сулейманов, “Решения аналогов временных уравнений Шредингера, определяемых изомонодромной гамильтоновой системой $H^{2+1+1+1}$”, Уфимск. матем. журн., 10:4 (2018), 92–102  mathnet; V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufa Math. J., 10:4 (2018), 92–102  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:90
    Полный текст:30
    Литература:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019